Main Page
About the Journal
Subscription information

Current Issue
Tables of Contents
Author Index
Search

Authors
Referees

Author Index: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z _ b c n z

Yu. Z. Aleshkov

  • Yu. Z. Aleshkov, V. A. Barinov and N. G. Taktarov, The propagation of nonlinear magnetohydrodynamic surface waves, Vol. 25, No. 4, 79-86, 1989; English translation: Magnetohydrodynamics, Vol. 25, No. 4, 482-488, 1989 [PDF] [PDF]


Copyright: Institute of Physics, University of Latvia
ISSN (printed edition): 0024-998X